Skip to main content
WeLoveTrump.com may receive compensation from affiliate partners for some links on the site. Read our full Disclosure here.

7-Year-Old Girl Oozes Blood From Eye After Taking Pfizer COVID-19 Jab


14,523 views

“The parents of a 7-year-old girl are pleading for help after their little girl began oozing blood from her eyes and skin after receiving the Pfizer mRNA vaccine,” Chiang Rai Times reports.

“On April 7, Pimpakarn Khotphakdi, 27, said her daughter was in good health but had developed dark purple spots on her skin and began sweating blood 2 weeks after receiving the Pfizer mRNA vaccine.”

After finding no cuts or punctures on her daughter, the mother took her to the hospital for an examination.

Trending: Was The Buffalo Shooting a Huge False-Flag?

The symptoms subsided before the doctor’s examination, and the doctor could not provide a diagnosis.

However, her daughter began showing symptoms again on the night of April 8th, with blood pouring from her nose, eyes, ears, and skin.

Cont. from Chiang Rai Times:

Stop Big Tech From Tracking You Online: PureVPN

This time, the mother decided to take her little girl to Surat Thani hospital for a thorough examination and a blood test. To her surprise the test results showed she was normal, Ms. Pimpakarn said.

The doctor at the hospital said her daughter might have hematohidrosis and scheduled an appointment with a specialist in late May.

The mother said she was unsure whether the condition was related to the mRNA Pfizer Covid-19 vaccine her daughter received on April 1.

The mother said she was worried about her daughter’s health and asked specialists to look into the situation.

According to the Multidisciplinary Digital Publishing Institute MDPI:

Ocular manifestations after receiving COVID-19 vaccines may appear on the eyelid, cornea and ocular surface, retina, uvea, nerve, and vessel. The ocular manifestations occurred up to forty-two days after vaccination, and vaccine-induced immunologic responses may be responsible. Although the incidence rate of ocular symptoms is considerably lower in the vaccinated subjects than in COVID-19 patients, physicians should be aware of the possible associations between COVID-19 vaccines and ocular symptoms for the early diagnosis and treatment of vision problems or life-threatening complications.



 

Join the conversation!

Please share your thoughts about this article below. We value your opinions, and would love to see you add to the discussion!

Thanks for sharing!